# SDR 06FDEA00037

- Difficulty date: January 5, 2006
- Submitted: January 6, 2006
- Operation: Air carrier
- Aircraft: N498FE
- Make and model: Boeing 727-200
- Aircraft serial: 20867
- Aircraft time: 54,698 hours, 45,072 cycles
- Engine: Pwa JT8D15
- System (JASC): 5101 · Aircraft Structures
- Part: Repair
- Condition: Unknown
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND PREVIOUSLY REPAIR INSTALLED AT STA. 312, STR 13L WAS ACCOMPLISHED IAW EO 7-5330-7-2345, BASED ON AN EXTERNAL EVAULATION CONSISTS OF LOCATION, TYPE, SHAPE, SIZE, MATERIAL TYPE AND THICKNESS, FASTENER NUMBERS AND SPACING, GENERAL WORKMANSHIP, REPAIR IS CLASSIFIED AS MAJOR.
